MAUDE Adverse Event Report: INARI MEDICAL CLOTTRIEVER CATHETER THROMBECTOMY; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL CLOTTRIEVER CATHETER THROMBECTOMY; CATHETER, CONTINUOUS FLUSH
Model Number 40-102
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
This product is used in a thrombectomy procedure.It is normally inserted into the body, brought out of the body, thrombi/clots are removed from the catheter, and the catheter is reinserted again to repeat the process.This was inserted into the patient and brought out of the patient and before it was reinserted, the catheter should be resheathed.There was difficulty in resheathing the catheter so it was not able to be reused.Fda safety report id# (b)(4).

Brand Name
CLOTTRIEVER CATHETER THROMBECTOMY
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL
irvine CA 92618
MDR Report Key12016549
Report NumberMW5101938
Device Sequence Number11615836
Product Code KRA
UDI-Device Identifier00850291007093
UDI-Public00850291007093
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2022
Device Model Number40-102
Device Lot Number20100015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1